We are currently serving SRINAGAR, KULGAM & ANANTNAG, however we will be serving other districts as well soon. Sorry for the inconvience and we thank you for your patience and cooperation.
Brand : Cipla Ltd.
MRP ₹ 76 You saved on MRP ₹ 10 Best Price* ₹ 66
Size : 100 ml
Composition : Bromhexine (4mg) + Guaifenesin (50mg) + Chlorpheniramine Maleate (2mg)
Company : Cipla Ltd.
Dr. Asif Dar
Research Associate, Division of Protective Immunity , Children's Hospital of Philadelphia, Philadelphia, USA.
Dr. Aadil Hussain Bhat
Scientist, UCLA School of Dentistry, Los Angeles, California USA
Register Now and Save More!